Issue
Volume 16, Number 5

Articles in the Issue:

Regular Articles:
Zhong-ci Shi and Zheng-hui Xie
Multigrid Methods for Morley Element on Nonnested Meshes
J. Comp. Math., 16 (1998), pp. 385-394. Abstract
pdf
Full Article

Hui Feng and Long-jun Shen
Long Time Asymptotic Behavior Of Solution Of Difference Scheme For A Semilinear Parabolic Equation
J. Comp. Math., 16 (1998), pp. 395-402. Abstract
pdf
Full Article

Bai-sheng Wu and K. Tassilo
Computation Of Hopf Branches Bifurcating From A Hopf/Pitchfork Point For Problems With Z_2-Symmetry
J. Comp. Math., 16 (1998), pp. 403-416. Abstract
pdf
Full Article

Jian Li, Ben-yu Guo and Wei-ming Cao
Fourier-Chebyshev Pseudospectral Method For Three-Dimensional Vorticity Equation
J. Comp. Math., 16 (1998), pp. 417-436. Abstract
pdf
Full Article

Gong-yan Lei
The Physical Entropy Of Single Conservation Laws
J. Comp. Math., 16 (1998), pp. 437-444. Abstract
pdf
Full Article

Tian-zi Jiang
Probabilistic Analysis Of Galerkin-Like Methods For The Fredholm Equation Of The Second Kind
J. Comp. Math., 16 (1998), pp. 445-456. Abstract
pdf
Full Article

Zi-cai Li
Boundary Penalty Finite Element Methods For Blending Surfaces, I Basic Theory
J. Comp. Math., 16 (1998), pp. 457-480. Abstract
pdf
Full Article